Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Finite groups with Sylow 2-subgroups of class two. II

Authors: Robert Gilman and Daniel Gorenstein
Journal: Trans. Amer. Math. Soc. 207 (1975), 103-126
MSC: Primary 20D20
MathSciNet review: 0379662
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we classify finite simple groups whose Sylow 2-subgroups have nilpotence class two.

References [Enhancements On Off] (What's this?)

  • [1] M. Collins, The characterization of finite groups whose Sylow 2-subgroups are of type ${L_3}(q), q$ even, J. Algebra 25 (1973), 490-512. MR 0320139 (47:8680)
  • [2] P. Fong and G. Seitz, The classification of split $(B, N)$-pairs of rank 2, Invent. Math. (to appear). MR 0354858 (50:7335)
  • [3] Z. Janko, A new finite simple group with abelian Sylow 2-subgroups and its characterization, J. Algebra 3 (1966), 147-186. MR 33 #1359. MR 0193138 (33:1359)
  • [4] J. Tits, Théorème de Bruhat et sous-groupes paraboliques, C. R. Acad. Sci. Paris 254 (1962), 2910-2912. MR 25 #2149. MR 0138706 (25:2149)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20D20

Retrieve articles in all journals with MSC: 20D20

Additional Information

Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society